Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 303454, 6 pages
http://dx.doi.org/10.1155/2015/303454
Research Article

Topology Identification of Coupling Map Lattice under Sparsity Condition

1Information Security Center, State Key Laboratory of Networking and Switching Technology, Beijing University of Posts and Telecommunications, Beijing 100876, China
2National Engineering Laboratory for Disaster Backup and Recovery, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 30 July 2014; Accepted 20 September 2014

Academic Editor: Florin Pop

Copyright © 2015 Jiangni Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiangni Yu, Lixiang Li, and Yixian Yang, “Topology Identification of Coupling Map Lattice under Sparsity Condition,” Mathematical Problems in Engineering, vol. 2015, Article ID 303454, 6 pages, 2015. https://doi.org/10.1155/2015/303454.